# SDR CA990817023

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Blade
- Condition: Failed
- Location: Lp Turbine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) LP TURBINE BLADE FAILURE (1).  TEAR-DOWN REPORT TO FOLLOW AS SPECIFIED.
